Alert archive / Indiana / Gale Warnings in 2014

Gale Warning 11, NWS Northern Indiana

September 9, 2014

NWS Northern Indiana issued this gale warning at Sep 9, 2014, 4:11 PM EDT. It took effect at Sep 10, 2014, 10:00 AM EDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Sep 9, 2014, 4:11 PM EDT (20:11 UTC)
In effect from
Sep 10, 2014, 10:00 AM EDT
Expired
Sep 10, 2014, 7:58 PM EDT
In force
10 hr
Issued by
NWS Northern Indiana

The text

As transmitted, in the capitals the NWS used until 2016.

584 
WHUS73 KIWX 092011
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
411 PM EDT TUE SEP 9 2014

LMZ043-046-100415-
/O.NEW.KIWX.GL.W.0011.140910T1400Z-140911T0000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
411 PM EDT TUE SEP 9 2014

...GALE WARNING IN EFFECT FROM 10 AM TO 8 PM EDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
GALE WARNING...WHICH IS IN EFFECT FROM 10 AM TO 8 PM EDT
WEDNESDAY. 

* WINDS...INCREASING TO 20 TO 25 KNOTS. GALE FORCE GUSTS TO 35
  KNOTS. 

* WAVES...INCREASING TO 3 TO 5 FEET WEDNESDAY AND 6 TO 10 FEET
  WEDNESDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
5 follow-up statements
066 
WHUS73 KIWX 100213
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1013 PM EDT TUE SEP 9 2014

LMZ043-046-101000-
/O.CON.KIWX.GL.W.0011.140910T1400Z-140911T0000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1013 PM EDT TUE SEP 9 2014

...GALE WARNING REMAINS IN EFFECT FROM 10 AM TO 8 PM EDT
WEDNESDAY...

* WINDS...INCREASING TO 20 TO 25 KNOTS. GALE FORCE GUSTS TO 35 
  KNOTS. 

* WAVES...INCREASING TO 3 TO 5 FEET WEDNESDAY AND 6 TO 10 FEET 
  WEDNESDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
425 
WHUS73 KIWX 100855
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
455 AM EDT WED SEP 10 2014

LMZ043-046-101700-
/O.CON.KIWX.GL.W.0011.140910T1400Z-140911T0000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
455 AM EDT WED SEP 10 2014

...GALE WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM
EDT THIS EVENING...

* WINDS...SOUTH 20 TO 25 KNOTS VEERING SOUTHWEST IN THE AFTERNOON.
  GUSTS TO 35 KNOTS GALES.

* WAVES...3 TO 5 FEET...INCREASING TO 4 TO 8 FEET TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
740 
WHUS73 KIWX 101300
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
900 AM EDT WED SEP 10 2014

LMZ043-046-102100-
/O.CON.KIWX.GL.W.0011.140910T1400Z-140911T0000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
900 AM EDT WED SEP 10 2014

...GALE WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING...

* WINDS...SOUTH 20 TO 25 KNOTS VEERING SOUTHWEST IN THE 
  AFTERNOON. GUSTS TO 35 KNOTS GALES. 

* WAVES...3 TO 5 FEET...INCREASING TO 4 TO 8 FEET TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
182 
WHUS73 KIWX 101903
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
303 PM EDT WED SEP 10 2014

LMZ043-046-110000-
/O.CON.KIWX.GL.W.0011.000000T0000Z-140911T0000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
303 PM EDT WED SEP 10 2014

...GALE WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING...

* WINDS...SOUTHWEST 20 TO 25 KNOTS VEERING SOUTHWEST BY LATE THIS
  AFTERNOON AND THEN WEST THIS EVENING. GUSTS TO 35 KNOTS GALES.

* WAVES...3 TO 5 FEET...INCREASING TO 5 TO 8 FEET TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
693 
WHUS73 KIWX 102358
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
758 PM EDT WED SEP 10 2014

LMZ043-046-110800-
/O.CAN.KIWX.GL.W.0011.000000T0000Z-140911T0000Z/
/O.NEW.KIWX.SC.Y.0045.140910T2358Z-140911T2000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
758 PM EDT WED SEP 10 2014

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EDT THURSDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EDT
THURSDAY. THE GALE WARNING HAS BEEN CANCELLED. 

* WINDS...NORTHWEST 15 TO 25 KNOTS...DIMINISHING TO 10 TO 20 KNOTS
  ON THURSDAY. GUSTS TO 30 KNOTS THIS EVENING. 

* WAVES...INCREASING TO 5 TO 8 FEET TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this gale warning went out at Sep 9, 3:55 PM EDT, 16 minutes earlier.

Area forecast discussion, Sep 9, 3:55 PM EDT, 16 minutes before
AREA FORECAST DISCUSSION...CORRECTION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
355 PM EDT TUE SEP 9 2014

.SYNOPSIS...
ISSUED AT 1245 AM EDT TUE SEP 9 2014

AN AREA OF LOW PRESSURE WILL BEGIN ORGANIZING IN THE PLAINS TONIGHT
AS IT MOVES INTO THE UPPER MISSISSIPPI VALLEY BY WEDNESDAY
MORNING. THERE IS A CHANCE FOR SHOWERS AND THUNDERSTORMS LATE
ACROSS NORTHEAST ILLINOIS...NORTHWEST INDIANA AND SOUTHWEST LOWER
MICHIGAN. LOW TEMPERATURES WILL ONLY DROP INTO THE 60S AND IT WILL
FEEL MORE HUMID OVERNIGHT AS WELL. BETTER CHANCES FOR
THUNDERSTORMS AND HEAVY RAIN...ALONG WITH A RISK FOR SEVERE
STORMS...ARRIVE TOMORROW INTO WEDNESDAY EVENING ALONG A STRONG
COLD FRONT.

&&

.SHORT TERM...(THIS EVENING THROUGH WEDNESDAY)
ISSUED AT 348 PM EDT TUE SEP 9 2014

ISOLATED SHOWERS WILL REMAIN POSSIBLE ACROSS MAINLY CENTRAL PORTIONS
OF THE FA ALONG LOW LEVEL THETA-E GRADIENT ON BACKSIDE OF AN
EXITING SHORTWAVE. DRY OTHERWISE INTO THIS EVENING AND EARLY
OVERNIGHT AS MID LEVEL DRYING/SUBSIDENCE OVERSPREADS IN WAKE OF
WAVE.

ATTENTION LATER TONIGHT/TOMORROW TURNS TO INCREASING CHANCES FOR
CONVECTION/HEAVY RAIN AS SHORTWAVE AND STRENGTHENING UPPER JET
SUPPORT (SHORTWAVE ENTERING UTAH AS OF THIS WRITING) EJECTS INTO
THE CENTRAL US. ASSOCIATED PV ADVECTION/DEFORMATION AND COUPLED JET
WILL SUPPORT A RATHER HEALTHY CYLGOGENETIC RESPONSE FOR EARLY/MID
SEPT...WITH SFC LOW TRACK ALONG TIGHTENING BAROCLINIC ZONE INTO IOWA
TONIGHT AND THE WESTERN LAKES TOMORROW. DEEP MOISTURE SURGE/WARM
FRONTAL FEATURE WITHIN RAPIDLY STRENGTHENING LLJ ON SERN FRINGE OF
SYSTEM/HEIGHT FALLS WARRANT CATEGORICAL POPS/HIGH QPF MAINLY INTO
NORTHWESTERN ZONES LATER TONIGHT INTO TOMORROW MORNING. COULD SEE
AMOUNTS EASILY EXCEED AN INCH GIVEN DEEP WARM CLOUD LAYER WITH 850
MB DEWPOINTS INCREASING TO 15/16C. HELD OFF ON ANY FLOOD RELATED
HEADLINE (OUTSIDE OF HWO MENTION) FOR NOW WITH FLOW ALOFT LIKELY A
LITTLE TOO ORTHOGONAL TO LOW LEVEL BOUNDARY FOR SIGNIFICANT
TRAINING...ALTHOUGH TYPICAL URBAN/ADVISORY LEVEL FLOODING POSSIBLE.

TRAILING SFC COLD FRONT DROPS IN LATE AFTN/EARLY EVE PROVIDING
ADDITIONAL STORM CHANCES. IMPRESSIVE 0-1/0-3KM BULK SHEAR VALUES
STILL SHOWN IN GUIDANCE...ALTHOUGH VEERED FLOW AND LACKING
FORCING/WARM PROFILE ALOFT IN CLOUDED OVER WARM SECTOR BIG
LIMITING FACTORS TO SEVERE POTENTIAL. HOWEVER...SLIGHT/CONDITIONAL
WIND/WEAK TORNADO RISK REMAINS GIVEN POTENTIAL FOR A LOW CAPE
ENVIRONMENT (NO DOUBT WIND PROFILE WILL BE FAVORABLE) TO
MATERIALIZE BY LATE AFTN IF ANY FILTERED SUNSHINE IS ACHIEVED
OVER AN INCREASINGLY MOIST BOUNDARY LAYER...BEST CHANCES
SOUTHWEST.

&&

.LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY)
ISSUED AT 348 PM EDT TUE SEP 9 2014

INITIAL FOCUS WILL BE ON PASSAGE OF COLD FRONT AND CHANCES FOR
STRONG OR SEVERE STORMS. AS ALREADY ELUDED TO IN THE SHORT TERM
DISCUSSION...MUCH TURMOIL EXISTS IN THE MODELS ON WHAT...IF ANYTHING
WILL OCCUR IN TERMS OF RAIN AND THUNDERSTORMS WITH THE GFS
DEVELOPING ACTIVITY TO THE EAST OF THE AREA ALONG PRE FRONTAL TROUGH
TO A LINE OF SEVERE STORMS ON THE NAM AND EVERYTHING IN BETWEEN.
WITH SO MUCH RIDING ON EVOLUTION OF CONVECTION AND CLOUD COVER
TONIGHT INTO WEDNESDAY MORNING HARD TO MAKE ANY SIGNIFICANT CHANGES.
DO FEEL THAT A LINE OR AREA OF SHOWERS AND STORMS WILL WORK ACROSS
THE FORECAST AREA IN SOME FASHION...BUT DEGREE OF INTENSITY AND
COVERAGE REMAINS UNCERTAIN. HAVE OPTED TO KEEP SPIRIT OF PAST GRIDS
BUT ADD ADDITIONAL TIMING SINCE THE HIGH POPS LIKELY WON'T LAST LONG
WITH A PROGRESSIVE FRONTAL PASSAGE AS THE SHORT WAVE AND COLD FRONT
CLEAR THE AREA BY LATE EVENING. HEAVY RAIN THREAT WILL EXIST GIVEN
COPIOUS AMOUNTS OF MOISTURE...BUT AGAIN WITH PROGRESSIVE NATURE AND
QUESTIONABLE EVOLUTION CAN'T JUSTIFY ANY SORT OF HYDRO HEADLINES AT
THIS POINT.

ONCE THE FRONT CLEARS...SOMEWHAT MORE QUIET WEATHER WILL SETTLE IN
AS THE FIRST OF 2 SURGES OF COLDER AIR MOVE INTO THE REGION. TEMPS
WILL BEGIN TO DROP BACK TO MORE SEASONABLE LEVELS THURSDAY INTO
THURSDAY NIGHT BEFORE THE MAIN SHORT WAVE DROPS INTO THE GREAT
LAKES. WHILE THE COLDEST AIR WILL AWAIT TILL OVER THE
WEEKEND...CLOUD COVER BOTH DOWNWIND OF THE LAKE AND DIURNAL BASED
WITH COLDER AIR ALOFT WILL KEEP TEMPERATURES IN CHECK. MUCH THE
WEEKEND INTO EARLY NEXT WEEK WILL SEE HIGHS ONLY IN THE 60S WITH
LOWS IN THE 40S. IN TERMS OF PRECIP CHANCES HAVE LEFT SHOWER MENTION
IN FRIDAY NIGHT WITH PASSAGE OF THE STRONGER FRONT AND UPPER LEVEL
SYSTEM BUT HELD SHY OF LIKELY POPS SINCE A LOT OF THE MOISTURE WILL
BE GUTTED AND PUSHED WELL SOUTH OF THE REGION.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY AFTERNOON)
ISSUED AT 1226 PM EDT TUE SEP 9 2014

ISOLATED SHOWERS REMAIN POSSIBLE AT FWA INTO THE LATE AFTERNOON
AS WEAK MCV AND LEADING PUSH OF DEEPER MOISTURE WORKS THROUGH
NORTHEAST INDIANA. OTHERWISE...DRY/VFR INTO MUCH OF TONIGHT AS
LARGE SCALE SUBSIDENCE/DRYING SLIDES THROUGH. CHANCES FOR ELEVATED
CONVECTION/RESTRICTIONS AND INCREASING SOUTH-SOUTHEAST FLOW/SHEAR
WILL INCREASE AT MAINLY SBN LATER TONIGHT/TOMORROW IN RESPONSE TO
PRIMARY THETA-E SURGE ASSOCIATED WITH IA/SW WI CYCLOGENESIS.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

SYNOPSIS...LASHLEY/BENTLEY
SHORT TERM...STEINWEDEL
LONG TERM...FISHER
AVIATION...STEINWEDEL

VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE)

FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSNORTHERNINDIANA
WWW.TWITTER.COM/NWSIWX
WWW.YOUTUBE.COM/NWSNORTHERNINDIANA
Hazardous weather outlook, Sep 9, 5:10 AM EDT, 11 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
510 AM EDT TUE SEP 9 2014

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-100915-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
510 AM EDT TUE SEP 9 2014 /410 AM CDT TUE SEP 9 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A CHANCE FOR SEVERE WEATHER ON WEDNESDAY. FORECAST
CONFIDENCE IS STILL LOW BUT IF SEVERE WEATHER DOES
OCCUR...WIDESPREAD DAMAGING WIND GUSTS AND A FEW ISOLATED
TORNADOES MAY BE POSSIBLE. HEAVY RAINFALL AND LOCALIZED FLOODING
WILL ALSO BE POSSIBLE WITH THIS SYSTEM.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-100915-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
510 AM EDT TUE SEP 9 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

CONDITIONS HAZARDOUS TO SMALL CRAFT ARE POSSIBLE FROM WEDNESDAY
THROUGH SATURDAY.

THERE IS ALSO A CHANCE FOR SEVERE STORMS ON WEDNESDAY.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

Nearby

Gale Warnings in Indiana, 2014Every gale warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.